# SDR EIA2006208

- Difficulty date: September 2, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 2300, BL 0, FLOORBEAM ANGLE CRACKED.  ANGLE REPLACED PER SRM 51-10-01 AND DRWG 35B06622, INSTALLED PER SRM 51-30-02.
